# SDR JGVR20171121003

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 14,904 hours, 8,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORRODED AREAS ON THE CENTER UPPER SKIN OF THE LT PYLON. BLENDED, TREATED, FABRICATED AND INSTALLED DOUBLERS IAW EO ERO-910739, REVISION IR.
